EconPapers    
Economics at your fingertips  
 

Comment On Mathematical Models In Sociometry

Richard D. Alba
Additional contact information
Richard D. Alba: Herbert H. Lehman College, City University of New York

Sociological Methods & Research, 1975, vol. 3, issue 4, 489-490

Date: 1975
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
https://journals.sagepub.com/doi/10.1177/004912417500300407 (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:sae:somere:v:3:y:1975:i:4:p:489-490

DOI: 10.1177/004912417500300407

Access Statistics for this article

More articles in Sociological Methods & Research
Bibliographic data for series maintained by SAGE Publications ().

 
Page updated 2025-03-19
Handle: RePEc:sae:somere:v:3:y:1975:i:4:p:489-490